Title
Bayesian analysis of fluctuating asymmetry as a measure of developmental instability : robustness of results against alternative choices of distributions Bayesian analysis of fluctuating asymmetry as a measure of developmental instability : robustness of results against alternative choices of distributions
Author
Faculty/Department
Faculty of Sciences. Biology
Publication type
article
Publication
Columbus, Ohio ,
Subject
Biology
Source (journal)
American journal of mathematical and management sciences. - Columbus, Ohio
Volume/pages
27(2007) :1-2 , p. 49-72
ISSN
0196-6324
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Handle